MAUDE Adverse Event Report: ADVANTAGE MEDICAL ELECTRONICS, LLC AMC; 3 LEAD DISPOSABLE DIN TO PINCH, SHLD, 50", OM COMBINER, AHA

ADVANTAGE MEDICAL ELECTRONICS, LLC AMC; 3 LEAD DISPOSABLE DIN TO PINCH, SHLD, 50", OM COMBINER, AHA
Model Number LWM-329DS50/3A
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that : lead broke apart at the pinch clip connector with one half completely coming off resulting with brief loss of monitoring mid medical procedure and skin integrity risk as the broken piece was looked/felt for under the patient but not located until post procedure when they could be moved.This means a hard plastic piece and attached metal spring was under the patient for approximately 30 minutes.No injury or additional medical intervention reported.
 
Additional Manufacturer Narrative
Product was inspected at the amc location and defective product was inspected.Breakage was confirmed, however it was not identified a potential cause.Defective parts were sent to the supplier for further investigation.Supplier conducted an investigation through their manufacturing process and did not identify any issue that could cause the defect.Supplier is partnering with pinch component supplier to understand their processs and to identify any potential cause.Final detailed investigation will be submitted in another follow-up report.In addition, unsucessful attempts have been made to obtain more details of the reported event.Amc will continue to follow-up and will update report accordingly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: lots available at the facility for lwm-329ds50/3a were placed on quarantine while investigation took place.Complaint reviewed was performed ((b)(6) 2023 to (b)(6) 2024), and no additional complaints related to the defect were identified for this part number.One (1) complaint from 2023 was identified for a similar part number with a similar defect.The manufacturing date was approximately one (1) year prior to the subject defect.No trend identified.The product was received at the facility and inspected.In performing a visual inspection on one (1) 3 lead disposable din to shld, the ra and la leads sustained some damage on the pinch clips (2820001) and (2820003), confirming the complaint.The one (1) sample lead wire was sent to the supplier for evaluation may 09, 2024.Additional samples of the product bounded were sent as well.Supplier completed manufacturing investigation on may 8th, 2024.Supplier did not identify any areas that could cause breakage to the pinch body during their production assembly process.In addition, supplier evaluated samples upon arrival at their facility and no cause for the defect was identified.Based on the dhr reviewed, of lot cc231113b, supplier identified that the raw material lot number was 2013110417.Supplier conducted an investigation with raw material supplier and no anomalies were identified in the process consistent with the defect.Additional attempts were made to obtain more information from the customer, however additional information was not received.Amc/lifesync will continue to monitor for the defect and will re-open investigation if additional information is received after complaint closure.
 
Event or Problem Description

Brand Name
AMC
Common Device Name
3 LEAD DISPOSABLE DIN TO PINCH, SHLD, 50", OM COMBINER, AHA
Manufacturer (Section D)
ADVANTAGE MEDICAL ELECTRONICS, LLC
11705 nw 39th st.
coral springs FL 33065 2511
Manufacturer Contact
nilka medina
11705 nw 39th st.
coral springs, FL 33065-2511
MDR Report Key19397580
Report Number1063285-2024-00001
Device Sequence Number18083097
Product Code DSA
UDI-Device Identifier00849593017152
UDI-Public01008495930171521123111310CC231113B
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K992524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLWM-329DS50/3A
Device Catalogue NumberLWM-329DS50/3A
Device Lot NumberCC231113B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer04/05/2024
04/05/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date05/30/2024
06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown